MathSciNet Relay Station
MathSciNet bibliographic data
MR892036 58G11 (58G30)
Cheeger, Jeff $\eta$-invariants, the adiabatic approximation and conical singularities. I. The adiabatic approximation. J. Differential Geom. 26 (1987), no. 1, 175–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement